Ideal Boundary of CAT(0) Spaces
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 95-107
Myung-Jin Jeon
Semyung University
Abstract : In this paper we prove the Hopf-Rinow theorem for CAT (0) spaces and show that the ideal boundaries of complete CAT(0) manifolds of dimension 2 or 3 with some additional conditions are homeomorphic to the circle or 2-sphere by the characterization of the local shadows around the branch points.
Keywords : CAT(0) space, ideal boundary, branch point, shadow
MSC numbers : 53C45, 53C23, 53C22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd